| Catalog Number |
21-7308-24 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that re leaking cadd cassette 250ml cassettes filled on friday with blinatumomab no leak noted but bubbles that needed to be removed.Ran for 20 hours patient returned on sunday night, as noted fluid leaking into patient cassette form the internal bag of drug.There was patient involvement, but no patient harm or adverse event reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3 - date of event: the exact date of the incident is unknown, so it has been recorded as the first day of the month of awareness.